It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 Showing 81 - 100 of 106 for niacin liver damage. (0.011 seconds)


... The only prescribed medication that can significantly raise HDL is niacin. In doses great enough to achieve its effect, it can cause liver damage. Studies show that majority of participants involved in niacin research drop out due to the uncomfortable flushing that occurs. ... (10 replies)
... I have been taking Niacin since 1997. The Immediate Release form has many disadvantages including flushing and possible liver damage. There is a prescription form called Niaspan which greatly reduces these side effects. ... (10 replies)
... has side effects, causes flushing and can cause liver damage. There is a FDA approved extended release form of Niacin which lessen these side effects. It is called Niaspan. I have been on Niaspan since late 1997. ... (9 replies)

... Krissy..seeing you have Mitral Valve Prolapse and also a little liver problem I seriously would stay away from any kind of Statin, whether natural or prescribed. ... (8 replies)
... You'd need 500mg niacin to make a difference and that much can cause liver damage. ... (5 replies)
... The guy at the health store warned me about the liver damage. So i am being conservative. Thats when he recommended the lecithin too. The lecithin is 1200mg for one soft gel. ... (11 replies)
... But then how much without serious liver damage? ... (4 replies)
... n them, it's generally for the long haul, or for life. You will also have to have blood tests taken every 3 months or so, just to make sure there is no muscle or liver damage taking place. Of course, if you do decide to stop taking the drug, your cholesterol will most likely go up again. ... (10 replies)
CPK & Statins
Mar 24, 2003
... for the last year. Started to show liver damage in blood test. CPK level still elevated. ... (1 replies)
... The amount of niacin necessary to lower cholesterol is WAY more than the RDA, often 70 to 150 times the RDA and occasionally even more. ... (8 replies)
... zip, is niacin harder on and potentially more damaging to the liver than statins? ... (19 replies)
Advise Please
Dec 24, 2003
... zip, kidney damage from uric acid crystals? ... (16 replies)
... or butter or milk. Consumption of Dietary cholesterol usually does not have a big impact on cholesterol levels in your blood... for most folks anyway... as your liver makes all the cholesterol that your body needs. You do not need dietary cholesterol. ... (11 replies)
... release formulations of niacin still allow the development of liver toxicity, which is why I prefer the inositol hexanicotinate. ... (21 replies)
New Numbers
Jul 20, 2007
... The doc is going to retest both lipid and liver panels and thyroid as well in about a month. ... (22 replies)
... Your HDL figure of 55 is just fine, so I repeat, Niacin is not needed in your case! ... (11 replies)
... liver problem...he should have a liver panel blood test run. Either niacin or simvastatin can cause his liver to shut down and cause jaundice. His EYES would also show the yellow and his urine would turn coffee dark. ... (4 replies)
... release form of niacin. Do not switch to another form of niacin, as it may cause damage to your liver. ... (13 replies)
... stands for creatine phosphokinase, an enzyme that is released into the blood whenever tissue damage occurs. There are three types that can be differentiated to tell whether the damage was to skeletal muscle, heart musce or tissue damage. ... (7 replies)
Niacin
Oct 17, 2002
... radical damage that leads to heart disease and cancer. Cholesterol is the body's repair substance, manufactured in large amounts when the arteries are irritated or weak. ... (41 replies)


Associated Tags: actos, lipitor, niaspan, pravachol, vytorin, welchol, zetia, zocor

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 04:17 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!